MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS FX2 REVERSED INSERT; SHOULDER POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS FX2 REVERSED INSERT; SHOULDER POLYMER PROSTHESIS
Model Number DIA.36 TH6 SMALL34 ANGLE B
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The recall notification has been sent to fda under number 1649390-09/16/16-001-r.
 
Event or Problem Description
The subluxation/dislocation is easily reduced and i suspect the poly is hinging in and out.After the patient humerus was exposed the poly insert was disassociated from the stem.This caused the dislocation.The poly was removed.The surgeon decided to keep the stem in the patient.

Brand Name
AEQUALIS FX2 REVERSED INSERT
Common Device Name
SHOULDER POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5983097
Report Number3000931034-2016-00143
Device Sequence Number13462902
Product Code KWS
UDI-Device Identifier03700386956676
UDI-Public03700386956676
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberDIA.36 TH6 SMALL34 ANGLE B
Device Catalogue NumberDWK204B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2016
Initial Report FDA Received Date09/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight84